×

Fonctions aléatoires d’intervalle. II. (French) Zbl 0201.49303


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] H. Bergström: On the limit theorems for convolutions of distribution functions, I and II.. Journal für die reine und angewandte Mathematik, 198 (1957), 121 - 142; 199 (1958), 1-22. · Zbl 0078.31405
[2] J. C. Burkill: Functions of intervals. Proceedings London Math. Soc, Ser. II., 22 (1924), 275-310. · JFM 49.0177.02
[3] J. L. Doob: Stochastic processes. New York 1953. · Zbl 0053.26802
[4] В. И. Гливенко: Курс теории вероятностей. Москва-Ленинград 1939. · Zbl 0165.04104
[5] В. W. Gпієdєпко Л. П. Коlмоgогоw: Rozklady graniczne sum zmiennych losowych niezaleznych. Warszawa 1957.
[6] S. Kempisty: Fonctions d’intervalle non-additives. Actualités Scientifiques et Industrielles, 824, Paris 1939. · Zbl 0026.39101
[7] E. Lukacs: Remarks concerning characteristic functions. Annals of Math. Statistics, 28 (1957), 717-723. · Zbl 0080.12001
[8] O. Onicescu, Gh. Mihoc C. T. Ionescu-Tulcea: Calculul probabilitäţilor şi aplicaţii. Bucureşti 1956.
[9] L. A. Ringenberg: The theory of the Burkill integral. Duke Math. Journal, 15 (1948), 239-270. · Zbl 0030.11701
[10] F. Zítek: Fonctions aléatoires d’intervalle. Czechoslovak Math. Journal, 8 (1958), 583-609. · Zbl 0198.22202
[11] F. Zítek: Poznámka k teorii (BB)-integrálu. Časopis pro pěstování matematiky, 84 (1959), 83-89.
[12] F. Zítek: Sur certaines propriétés infinitésimales des fonctions aléatoires. Transactions of the Second Prague Conference on Information Theory, Statistical Decision Functions and Random Processes; Praha 1960, 837 - 843.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.